# SDR AU000835

- Difficulty date: August 1, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: D97C00614
- Condition: Faulty
- Location: Hyd System
- Part time: 1,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FIREWALL HYDRAULIC SHUT-OFF VALVE ACTUATOR FAULTY.
